# SDR CALA9701109

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT OUTBOARD AILERON TAB INBOARD END DEBONDED AND END FILLER MISSING.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-0.
